| Lot Number |
5234899 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.The patient reported that the infusion set tubing had detached during insertion and it fell out of the injector.The site location was patient's left abdomen.The pump was worn when the patient was just trying to insert the infusion set.The infusion had been in use on the first day and the infusions were stored in a closet.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.